an awful taste in my mouth. My question is does the nausea subside after a while or will it be like this the whole time I take it?
I had nausea for a LOOONG time, especially on the full dosage of 4 pills, I decided to go back down to 3 pills for about 2 weeks and then went back up to four. This worked for me. A great suggestion I read elsewhere on this site -- take Dramamine or Bonine - anti-nausea/motion sickness medicine as long as it is OK'd by your doctor. Also, always take the medicine with something to eat, not on an empty stomach.
I have heard others say "bad taste" but I haven't experienced that myself. Good luck!
- Contrave Information for Consumers
- Contrave Information for Healthcare Professionals (includes dosage details)
- Side Effects of Contrave (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 14 Jan 2015 • 1 answer
Updated 14 Apr 2015 • 2 answers
Updated 26 Aug 2015 • 3 answers
Updated 11 May 2017 • 2 answers
Updated 21 Aug 2017 • 2 answers